Distribution of resonances for convex co-compact hyperbolic surfaces
Journées équations aux dérivées partielles, (1997), article no. 18, 9 p.
@article{JEDP_1997____A18_0,
     author = {Zworski, Maciej},
     title = {Distribution of resonances for convex co-compact hyperbolic surfaces},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1997},
     mrnumber = {98k:58236},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1997____A18_0}
}
Zworski, Maciej. Distribution of resonances for convex co-compact hyperbolic surfaces. Journées équations aux dérivées partielles,  (1997), article  no. 18, 9 p. http://www.numdam.org/item/JEDP_1997____A18_0/

[1] Ch. Gérard and J. Sjöstrand, Semiclassical resonances generated by a closed trajectory of hyperbolic type. Comm. Math. Phys. 108 (1987), 391-421. | MR 88k:58151 | Zbl 0637.35027

[2] L. Guillopé, Sur la distribution des longeurs des géodesiques fermées d'une surface compacte à bord totalement géodesique. Duke Math. J. 53 (1986), 827-848. | MR 88e:11042 | Zbl 0611.53042

[3] L. Guillopé, Fonctions Zêta de Selberg et surfaces de géométrie finie. Advanced Studies in Pure Mathematics 21 (1992), 33-70. | MR 94d:11032 | Zbl 0794.58044

[4] L. Guillopé and M. Zworski, Upper bounds on the number of resonances for non-compact Riemann surfaces. J. Func. Anal. 129 (1995), 364-389. | MR 96b:58116 | Zbl 0841.58063

[5] L. Guillopé and M. Zworski, Polynomial bounds on the number of resonances for some complete spaces of constant negative curvature near infinity. Asymp. Anal. 11 (1995), 1-22. | MR 96h:58172 | Zbl 0859.58028

[6] L. Guillopé and M. Zworski, Scattering asymptotics for Riemann surfaces. to appear in Ann. of Math. | Zbl 0898.58054

[7] B. Helffer and J. Sjöstrand, Résonances en limite semi-classique. Mémoires de la S.M.F. 114(3) (1986). | Numdam | Zbl 0631.35075

[8] M. Ikawa. On the existence of poles of the scattering for several convex bodies. Proc. Japan Acad. 64 (1988), 91-93. | MR 90i:35211 | Zbl 0704.35113

[9] S. Lalley, Renewal theorems in symbolic dynamics with applications to geodesic flows, noneuclidean tesselations and their fractal limits. Acta Math. 163 (1989), 1-55. | MR 91c:58112 | Zbl 0701.58021

[10] R. Mazzeo and R.B. Melrose, Meromorphic extension of the resolvent on complete spaces with asymptotically constant negative curvature. J. Func. Anal. 75 (1987), 260-310. | MR 89c:58133 | Zbl 0636.58034

[11] R. B. Melrose, Geometric Scattering Theory. Cambridge University Press, 1995. | MR 96k:35129 | Zbl 0849.58071

[12] S.J. Patterson, The limit set of a Fuchsian group. Acta Math. 136 (1976), 241-273. | MR 56 #8841 | Zbl 0336.30005

[13] S.J. Patterson, The Laplacian operator on a Riemann surface I, II, III. Compositio Math. 31 (1975), 83-107, 32 (1976), 71-112, and 33 (1976), 227-259. | Numdam | Zbl 0342.30011

[14] S.J. Patterson and P. Perry, Divisor of the Selberg Zeta function, I. Even dimensions. preprint, 1995.

[15] D. Ruelle, Chaotic evolution and strange attractors. Lezione Lincee, Cambridge University Press, 1989. | MR 91d:58169 | Zbl 0683.58001

[16] J. Sjöstrand, Singularité analytiques microlocales. Astérisque 95 (1982). | MR 84m:58151 | Zbl 0524.35007

[17] J. Sjöstrand, Geometric bounds on the density of resonances for semi-classical problems. Duke Math. J. 60 (1990), 1-57. | Zbl 0702.35188

[18] J. Sjöstrand, Density of resonances for strictly convex analytic obstacles. Can. J. Math. 48(2) (1996), 437-446. | MR 97j:35117 | Zbl 0863.35072

[19] J. Sjöstrand, A trace formula for resonances and application to semi-classical Schrödinger operators, Séminaire EDP, École Polytechnique, Novembre, 1996. | Numdam

[20] J. Sjöstrand and M. Zworski, Complex scaling and the distribution of scattering poles. J. of Amer. Math. Soc. 4(4) (1991), 729-769. | MR 92g:35166 | Zbl 0752.35046

[21] J. Sjöstrand and M. Zworski, Lower bounds on the number of scattering poles. Comm. P. D. E. 18 (1993), 847-858. | MR 94h:35198 | Zbl 0784.35070

[22] J. Sjöstrand and M. Zworski, The complex scaling method for scattering by strictly convex obstacles. Ark. Math. 33 (1995), 135-172. | MR 96f:35127 | Zbl 0839.35095

[23] D. Sullivan, The density at infinity of a discrete group of hyperbolic motions. Publ. IHES 50 (1979), 172-202. | Numdam | MR 81b:58031 | Zbl 0439.30034

[24] M. Zworski, Distribution of scattering poles for scattering on the real line. J. Funct. Anal., 73(2) (1987), 277-296. | MR 88h:81223 | Zbl 0662.34033

[25] M. Zworski, Counting scattering poles. in SPECTRAL AND SCATTERING THEORY. M. Ikawa, ed. Marcel Dekker, 1994. | MR 95i:35210 | Zbl 0823.35139

[26] M. Zworski, Poisson formulæ for resonances, Séminaire EDP, École Polytechnique, Avril, 1997. | Numdam | MR 98j:35036 | Zbl pre02124115

[27] M. Zworski, Dimension of the limit set and the density of resonances for convex co-compact hyperbolic surfaces, preprint, 1997. | Zbl 1016.58014